Orthonormal bases for p-adic continuous and continuously differentiable functions
Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 275-282.
@article{AMBP_1995__2_1_275_0,
     author = {Stany De Smedt},
     title = {Orthonormal bases for $p$-adic continuous and continuously differentiable functions},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {275--282},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     zbl = {0830.46070},
     mrnumber = {1342823},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1995__2_1_275_0/}
}
TY  - JOUR
AU  - Stany De Smedt
TI  - Orthonormal bases for $p$-adic continuous and continuously differentiable functions
JO  - Annales mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 275
EP  - 282
VL  - 2
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1995__2_1_275_0/
UR  - https://zbmath.org/?q=an%3A0830.46070
UR  - https://www.ams.org/mathscinet-getitem?mr=1342823
LA  - en
ID  - AMBP_1995__2_1_275_0
ER  - 
%0 Journal Article
%A Stany De Smedt
%T Orthonormal bases for $p$-adic continuous and continuously differentiable functions
%J Annales mathématiques Blaise Pascal
%D 1995
%P 275-282
%V 2
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1995__2_1_275_0
Stany De Smedt. Orthonormal bases for $p$-adic continuous and continuously differentiable functions. Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 275-282. https://ambp.centre-mersenne.org/item/AMBP_1995__2_1_275_0/

[1] Y. Amice, Les nombres p-adiques, Presses Universitaires de France, 1975. | MR | Zbl

[2] S. De Smedt, Some new bases for p-adic continuous functions, Indagationes Mathematicae N.S. 4(1), 1993, p.91-98. | MR | Zbl

[3] S. De Smedt, The van der Put base for Cn-functions, Bulletin of the Belgian Mathematical Society 1(1), 1994, p.85-98. | MR | Zbl

[4] S. De Smedt, p-adic continuously differentiable functions of several variables, Collectanea Mathematica, To appear. | MR | Zbl

[5] W.H. Schikhof, Non-Archimedean calculus (Lecture notes), Report 7812, Katholieke Universiteit Nijmegen, 1978. | MR | Zbl

[6] W.H. Schikhof, Ultrametric Calculus : an introduction to p-adic analysis, Cambridge University Press, 1984. | MR | Zbl

[7] M. Van Der Put, Algèbres de functions continues p-adiques, Thèse Université d'Utrecht, 1967.